MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-53
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Testing of actual/suspected device: a getinge field service engineer (fse) evaluated the cs300 intra-aortic balloon pump (iabp) unit and was able to reproduce the reported issue.The fse determined that the screen was unreadable upon start up and in the operating mode.To fix the issue, the fse replaced the cable,video receiver to lcd and pcb,color video receiver.Unrelated, the cable (b)(6) inverter were damaged while attempting to remove the video receiver pcb, and performed all functional and safety checks to meet factory specifications.The iabp was then released to the customer and cleared for clinical service.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported during routine check that the cs300 intra-aortic balloon pump (iabp) unit's display was glitching and had lines going through it.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
The defective video receiver pcb, video receiver cable, and dc/ac inverter cable parts were returned to getinge national repair center (nrc) for failure investigation.A getinge technician completed the inspection of the video receiver pcb per the cs300 service manual and to standards with no visual damage observed.The getinge technician completed the inspection of the video receiver cable per the cs300 service manual with no visual damage observed.The getinge technician completed the inspection of the dc/ac inverter cable per the cs300 service manual with damage observed to the connector.This part could not be tested.The nrc installed the parts into the cs300 test fixture and tested the parts to factory specifications per the cs300 service manual.However, the nrc could not verify the failure of the screen being unreadable upon boot up and in the operating mode.The board passed testing.The video receiver pcb was sent to the supplier per procedure.A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Inspection of the video receiver pcb, was completed per the cs300 service manual standard revision h with no visual damage observed.Inspection of the video receiver cable, was completed per the cs300 service manual with no visual damage observed.Inspection of the dc/ac inverter cable was completed per the cs300 service manual with damage observed to the connector.This part could not be tested.The nrc installed the parts into the cs300 test fixture and tested the parts to factory specifications per the cs300 service manual revision v.The nrc could not verify the failure of the screen being unreadable upon boot up and in the operating mode.The board passed testing.Sending the 0670-00-0736 board to the supplier procedure number.Part 0670-00-0736 no longer able to be tested by the supplier.Investigation is complete.Retaining the part in the failure analysis and testing department.The non-conformances with the returned components were not confirmed.However, the root cause or the most probable root cause is not confirmed.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h10.Getinge field service engineer (fse) found end user reported the cs300 monitor display was fickering/scrambled.Fst was able to verify the screen was unreadable upon boot up and in the operating mode.Replacement of both video receiver cable and video receiver pcb resolved the issue.Display test passed in the service mode.A clear image was restored in the normal operating mode.The ac/dc inverter cable was damaged by the fst while attempting to remove the video receiver.It was replaced at no cost to the customer.Complete pm performed with full calibration, functional testing and electrical safety checks to factory specifications.Unit returned to customer and cleared for clinical use.No patient involvement.Please note: 3 parts were sent back on this complaint.Inspection of the video receiver pcb, was completed per the cs300 service manual standard revision h with no visual damage observed.Inspection of the video receiver cable, was completed per the cs300 service manual with no visual damage observed.Inspection of the dc/ac inverter cable was completed per the cs300 service manual with damage observed to the connector.The non-conformances with the returned components were confirmed.However, the root cause or the most probable root cause is impossible to be defined.This part could not be tested.The nrc installed the parts into the cs300 test fixture and tested the parts to factory specifications per the cs300 service manual revision v.The nrc could not verify the failure of the screen being unreadable upon boot up and in the operating mode.The board passed testing.Sending the board to the supplier procedure number.Part 0670-00-0736 no longer able to be tested by the supplier.Investigation is complete.Retaining the part in the failure analysis and testing department.The non-conformances with the returned components were not confirmed.However, the root cause or the most probable root cause is not confirmed.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key13712973
Report Number2249723-2022-00483
Device Sequence Number15072144
Product Code DSP
UDI-Device Identifier10607567108704
UDI-Public10607567108704
Combination Product (Y/N)N
Initial Reporter StateNJ
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-UC-3023-53
Device Catalogue Number0998-UC-3023-53
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Supplement Date Received by Manufacturer03/23/2022
05/14/2024
08/12/2024
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date04/19/2022
05/16/2024
08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose